- Pharmaceutical Form : Tablets
- Composition : Chlorpheniramine Maleate 2 mg / Tab
- Active Substance : Chlorpheniramine Maleate
Chlorpheniramine Maleate is histamine H1 – receptor antagonist which is given for the symptomatic relief of hypersensitivity reactions and in pruritic skin disorders .
Allergex preparations are used for the treatment of :
– Allergic rhinitis
– Allergic conjunctivitis
– Urticaria and angioedema
– Allergic reactions in blood and plasma at sensitive patients .
– As an adjunct therapy in anaphylactic shock
Asthma, closed-angle glaucoma, prostatic hypertrophy , bladder-neck obstruction, increased intraocular pressure, hyperthyroidism, cardiovascular disease, epilepsy, hypertension .
Alleragex syrup is contraindicated in children less than 2 years of age
Side effects :
The most common side effect of antihistamines is sedation and can range from Slight drowsiness to deep sleep . Theless common side effects include : xerostomia, blurred vision, vertigo, and gastro-intestinal disturbances .
– Since many antihistamines may cause drowsiness, patients affected should not drive or operate machinery during therapy .
– Should avoid alcoholic drinks .
– Because of their antimuscarinic properties antihistamines should be used with care in conditions such as :
closed angle glaucoma, urinary retention, prostatic hypertrophy .
Drug interactions :
1 – MAOIs may enhance the antimuscarinic effects of antihistamines, so patients being Treated with MAO inhibitors, or who have been treated with such drugs within the preceding two weeks, should not be given antihistamines .
2 – may enhance the sedative effects of CNS depressants , barbiturate , Somniferous , the baic sedatives , antianxiety drugs .
Adults : 4 mg. [ 2 tablets (2 mg.) or 1 tablet (4 mg.)] Every (4 – 6) hours up to max of 24 mg. daily .
(2 – 5) years : 1 mg. (Half teaspoonful (2.5 ml.) of syrup) every (4 – 6) hours .
(6 – 12) years : 2 mg. (one teaspoonful (5ml.) of syrup or one tablet (2 mg.)) every (4 – 6) hours
Storage conditions : store up to 30oC
Packaging : Allergex Tablets : Box of 20 Tablets .
Allergex Forte tablets : Box of 20 – 100 Tablets .
Allergex Syrup : Bottle of 100 ml.